Skip to Content

Anxiety and Stress - Any1 tried quetiapine & effexor together?

Responses (3)

Anonymous 30 Nov 2012

Hello,

Interaction Moderate: Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.

Interactions between your selected drugs

venlafaxine ↔ quetiapine
Applies to: Effexor (venlafaxine), quetiapine
Using venlafaxine together with QUEtiapine may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Switch to professional interaction data

Other drugs that your selected drugs interact with

Rach936 30 Nov 2012

Hi thank you for your comments. I have been taking citalopram & quetiapine together for the last 12 months and have gain quite a lot of weight. I have tried dieting, shakes, gym etc but carnt shift even a pound!! I'm at my whits end!! The weight is really getting me down. My moods are very erratic 2.
I had a really really bad nite. Scared myself enough in2 getting an emergency app at doctors. Finally getting my meds changed. Long process tho. Which is what's put me off b4. Gota wean off old 1s b4 goin on new 1s :/ Fingers crossed they can find something that finally works!! :/

Anonymous 30 Nov 2012

You are welcome.

Try these tips:

Perhaps you could try eating a heart-healthy diet.

Lots of fruits, vegetables, grains, and fat-free or low-fat milk and milk products
Lean meats, poultry, fish, beans, eggs, and nuts
Limited amounts of saturated fats, trans fats, cholesterol, sodium (salt), and added sugars.

Participating in physical activity if you are able to for at least 30 minutes 5 days a week.

pickles503 3 Dec 2012

Thorough answers, maso. It's cool of you to take the time to answer this question. pickles

Delila 1 Dec 2012

Hi, i just read your comment to Maso, i take Citalopram and Quetiapine together, have done for a couple of years now and i also have gained so much weight! It is pretty depressing i know. Let me know how you get on with the new combination if you don't mind?

WildcatVet 2 Dec 2012

Hi, Rach! I take Effexor and Zyprexa currently with no problems other than the weight gain (!!) Unfortunately, all the atyps can cause it. May be switching to Abilify soon as that seems to be not so bad as the others. Diet and exercise can certainly help to a degree, but the weight gain is a side effect for many people. Don't get down on yourself about it. Best wishes, WC

Rach936 2 Dec 2012

Thank u. Its goin 2 b a long process which is what's put me off b4. Ive gota wean off old 1s b4 goin on new 1s :/
Fingers crossed this new combo finally works!! ... It's given me a ray ov hope at least... :/

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions